# SDR HALA2017040900156

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58 AND 68 AT -Y450 IS CORRODED AT LOCATIONS: FR59+4", FR60+16", FR61+7", FR62+5", FR63+18", FR65+3", FR66+17".// CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR59 + 4? CENTRAL L=1.100? W=0.300? D=0.031?,  INNER VERT L=1.100?  W=0.300? D=0.048?. FR60 + 15? CENTAL L=1.000? W=1.300? D=0.042?. FR61 + 7? CENTAL L=0.800? W=0.300? D=0.014?. FR62 + 5? CENTAL L=1.500? W=0.400? D=0.043?. FR63 + 18? CENTAL L=2.000? W=1.000? D=0.052?, SUPERIOR L=0.400? W=0.200? D=0.034?. FR65 + 3? INNER VERT L=0.700? W=0.300? D=0.020?. FR66 + 7? CENTAL L=0.700? W=0.300? D=0.026? DAMAGE ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RI
